# SDR P2EA99041

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK ITEM.  RIGHT WING LOWER SURACE DENTED AT WBL 260 BETWEEN STIFFENER 6 AND STIFFENER 8.  DEFECT SIZE:  LENGTH 4.0 INCHES WIDTH 3.0 INCHES DEPTH 0.140 INCH.  DENT FOUND STRUCTURALLY SATISFACTORY PER BOEING FAX COO-SJO-99-0043RR DATED JAN 18, 1998.  DOCUMENTED ON FAA FORM 8100-3.  APPROVED AND SUBMITTED BY FAA DER M.A. LEHNERT DESIGNATION NM-1715 DATED JAN 21, 1999.  SEE COOPESA W.O. M1-0003-6-42, VAM 100 NR 722 FOR TECHNICAL INFORMATION.  (X)
